# SDR BB06054

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE FLOOR LEVEL EMERGENCY LIGHTS WERE FOUND INOPERATIVE FROM ROW 3 TO ROW 5 ON THE RIGHT SIDE.  MAINTENANCE REPLACED A LIGHT ASSEMBLY.  OPERATIONALLY CHECKS GOOD.
